# SDR SWIA201743750

- Difficulty date: August 10, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 29,434 hours, 28,324 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY BS 605 FRAME IS CORRODED BETWEEN STRINGERS 22L AND 26R. REMOVED AND REPLACED THE FRAME SECTOR IAW AMM.
